MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. Crosser IQ; Recanalization Catheter

Bard Peripheral Vascular, Inc. Crosser IQ; Recanalization Catheter
Catalog Number XCTO146
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a patient underwent a recanalization procedure using a crosser iq catheter.During the procedure, the marker band allegedly detached from the device and remained within the patients body.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Crosser IQ
Common Device Name
Recanalization Catheter
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. Bard, Inc. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50501585
Report Number2020394-2026-02259
Device Sequence Number18663911
Product Code PDU
UDI-Device Identifier00801741201332
UDI-Public(01)00801741201332(17)290128(10)GFKY1274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberXCTO146
Device Lot NumberGFKY1274
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown